# SDR CALA2025031900488

- Difficulty date: March 15, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N14504
- Make and model: Airbus A321-271NX
- Aircraft serial: 11708
- Aircraft time: 2,884 hours, 1,025 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Condition: Missing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ARRIVED MISSING FUEL CAP SAN MX REPORTS, NO FUEL CAP PRESENT DURING WALK AROUND. PLACING ON CDL 28A, TECH CONFIRMED NO LEAKS OR DMG AT COUPLING LOCATION. PLACARD IS INSTALLED.   INSTALLED MISSING REFUEL/DEFUEL COUPLING-CAP CHAIN-ASSEMBLY REFERENCE AMM 28-25-41-400-007-A.
